April 15 to be exact I had taken the Take Action pill because the night before my boyfriend and I had gotten carried away. The first week goes by and I have no symptoms at all. (I had taken this pill one other time and had no symptoms whatsoever and it didn't affect my period). Three weeks after taking the pill I start to have spotting. (May1-3) It was a brownish discharge that lasted about 3 days. On the last day there was a very light pink discharge but only a tiny bit.Along with the spotting, I had bloating and lower back pain which is unusual for me unless it's around the second day of my period but usually not as harsh as it was which lasted from May 1-5. Also throughout May1-6 I had pretty bad lower abdominal pain and at one point it felt like twinges especially when I would lean over. My period was due around May 9th and it is now almost a week late (my cycle is 26days)I had tested when my period was due and again1day late and both tests were negative. Could I still be pregnant
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.